# SDR SIMA972642

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- System (JASC): 2540 · Lavatories
- Part: Venturi
- Part number: S5368201500200
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-1 INSPECTION, MAINTENANCE DISCOVERED THE LAVATORY VENTURI ASSY CORRODED OUT OF LIMITS IAW SRM 53-61-00 FIGURE 401.  MAINTENANCE REMOVED AND REPLACED VENTURI IAW SRM 51-25-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
